# SDR DALA2016082706250

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME WEB ON BS 1485 CANT BETWEEN 10 AND 9 HRS PODITION AT AFT ACCESSORY COMPARTMENT.  FRAME WAS REPAIRED IAW 53-03D FIG. 48.
